# SDR CAL950344

- Difficulty date: May 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938MC
- Make and model: Doug DC-9-83
- Aircraft serial: 49525
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Pack
- Part number: 00060932658
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT NR 0477 - EWR - EMERGENCY LIGHTING IN OVERHEAD AND PATH INOP.  REMOVED AND REPLACED BATTERY PACK AND RELAMPED SEVERAL LIGHT BULBS.  (W)
